# SDR ABXA9900157

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 2425 · AC Indicating System
- Part: Switch
- Part number: MS250022
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DURING TAKEOFF AT ROTATION SPEED, AC FREQ METER WENT OFF SCALE LOW IN ALL POSITIONS.  UNABLE TO MONITOR GENERATORS.  DUMPED FUEL AND RETURNED TO ONT.  REPLACED VOLT AND FREQ SELECTOR SWITCH AND FREQ METER INDICATOR.  OPS CHECKED GOOD.
